# SDR 98ZZZX4575

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Rudder
- Part number: 1705900
- Condition: Cracked
- Location: Rudder
- Part time: 6,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 63-07-03 AND SB 213 WHICH REQUIRES INSPECTION OF THE RUDDER TRIM TAB HORN AND ATTACHMENT AREA SKIN, CRACKS WERE DISCOVERED IN SEVERAL RIVET HOLES AS WELL AS A MODERATE AMOUNT OF DISSIMILAR METAL CORROSION AND PITTING.  WHILE REPAIRING THE ABOVE DISCREPANCIES, CRACKS WERE ALSO FOUND IN THE RIB AREA.
